Making changes

Hi there everyone,

I've been on levithyrixine 2yearsand citalopram.. 4years.. I never had a thyroid problem until I went on citalopram.. The result is sleep problems over weight .. I've always been a size 10 now I'm size 16.. Each time I go to the docs the dose has to be increased..

And I feel rubbish.. I'm now lowering the citalopram and I'm starting to feel a little normal ... I went on citalopram many years ago and the weight was a problem .. As soon as I came off it I went back to a size 10 .. I hoping the same will happen even though I'm still on the levothyroxine .. Anyone else had this experience ?

2 Replies

  • Welcome to the forum, Doodie2.

    You should reduce Citalopram very slowly and gradually to avoid withdrawal symptoms, ideally under the guidance of your GP.

    Some antidepressants can affect absorption of Levothyroxine so do ask for thyroid function tests every few months while you are reducing Citalopram.

  • Thank you for advise will do what you said X

You may also like...